Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 35, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jul 21, 2007, 9:12 AM CDT for Bexar County, Texas. It took effect at Jul 21, 2007, 3:22 PM CDT. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Jul 21, 2007, 9:12 AM CDT (14:12 UTC)
- In effect from
- Jul 21, 2007, 3:22 PM CDT
- Expired
- Jul 23, 2007, 8:51 PM CDT
- In force
- 53 hr
- Issued by
- NWS Austin/San Antonio, TX
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 55 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Medina River at San Antonio US 281S (SAAT2).
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08181500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 211412
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
912 AM CDT SAT JUL 21 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
MEDINA RIVER...SAN ANTONIO RIVER
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC029-220212-
/O.NEW.KEWX.FL.W.0035.070721T2022Z-070723T0215Z/
/SAAT2.1.ER.070721T2022Z.070722T0000Z.070722T1415Z.NO/
912 AM CDT SAT JUL 21 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE MEDINA RIVER AT US 281 SOUTH.
* FROM THIS AFTERNOON TO SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 AM SATURDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...RISE TO AROUND 22 FEET
TODAY.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING FLOODS SECONDARY ROADS AND
BRIDGES MAKING THEM DANGEROUS TO TRAFFIC.
TXC029-493-220212-
/O.NEW.KEWX.FL.W.0036.070721T2126Z-070723T0655Z/
/ELMT2.2.ER.070721T2126Z.070722T0600Z.070722T1855Z.NO/
912 AM CDT SAT JUL 21 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* FROM THIS AFTERNOON TO LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM SATURDAY THE STAGE WAS 27.7 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...RISE TO AROUND 39 FEET
OVERNIGHT TONIGHT.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS
PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE. SECONDARY ROADS AND LOW
BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.
LIVESTOCK ARE CUT OFF IN LOW AREAS.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
US 281 SOUTH 16 20 12.9 SAT 08 AM 20.6 11.1 6.5 5.9 5.7
ELMENDORF 33 35 27.7 SAT 08 AM 38.5 25.0 18.8 17.5 17.2
$$5 follow-up statements
000
WGUS84 KEWX 220120
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
820 PM CDT SAT JUL 21 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
CIBOLO CREEK...MEDINA RIVER...SAN ANTONIO RIVER
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE
NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC029-220920-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-070723T1200Z/
/SAAT2.1.ER.070721T2302Z.070722T0600Z.070723T0000Z.NO/
820 PM CDT SAT JUL 21 2007
THE FLOOD WARNING CONTINUES FOR
THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM SATURDAY THE STAGE WAS 21.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.8 FEET BY
EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY EVENING.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING FLOODS SECONDARY
ROADS AND BRIDGES MAKING THEM DANGEROUS TO TRAFFIC.
$$
TXC029-493-220920-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-070723T0900Z/
/ELMT2.1.ER.070722T0207Z.070722T1200Z.070722T2100Z.NO/
820 PM CDT SAT JUL 21 2007
THE FLOOD WARNING CONTINUES FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SATURDAY THE STAGE WAS 33.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE
TO NEAR 38.7 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE SUNDAY AFTERNOON.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS
PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE. SECONDARY ROADS AND LOW
BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.
LIVESTOCK ARE CUT OFF IN LOW AREAS.
$$
TXC029-187-220920-
/O.EXT.KEWX.FL.W.0048.070722T0108Z-070722T2002Z/
/SELT2.1.ER.070721T2318Z.070722T0600Z.070722T0802Z.NO/
820 PM CDT SAT JUL 21 2007
THE FLOOD WARNING CONTINUES FOR
THE CIBOLO CREEK AT SELMA.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM SATURDAY THE STAGE WAS 17.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER HAS CRESTED NEAR 19 FEET AND WILL CONTINUE TO FALL
TO BELOW BANKFULL SUNDAY.
* IMPACT...AT 20.0 FEET...A TRAILER PARK DOWNSTREAM IN SCHERTZ FLOODS. FLOW
APPROACHES LOWEST BUSINESSES AND RESIDENCES IN SCHERTZ. MODERATE LOWLAND
FLOODING DAMAGES CROP AND PASTURE LAND IN THE FLOOD PLAIN BELOW BULVERDE TO
BELOW STOCKDALE.
$$
TXC255-220920-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070724T2130Z/
/FCTT2.3.ER.070720T2315Z.070723T1800Z.070724T0930Z.NO/
820 PM CDT SAT JUL 21 2007
THE FLOOD WARNING CONTINUES FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL TUESDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM SATURDAY THE STAGE WAS 25.1 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.1 FEET BY MONDAY EARLY
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 27.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURE LAND ABOVE
STOCKDALE TO THE SAN ANTONIO RIVER CONFLUENCE CUTS OFF HUNDREDS OF CATTLE AND
POTENTIALLY DROWNS THEM. MOST ROADS AND BRIDGES NEAR THE RIVER FLOOD. NEARLY
ALL THE FACILITIES OF GOLIAD STATE PARK DOWNSTREAM FLOOD AND ARE SEVERELY
DAMAGED.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
US 281 SOUTH 16 20 21.4 SAT 07 PM 17.0 14.2 11.5 9.9
ELMENDORF 33 35 33.6 SAT 07 PM 29.2 25.5 23.0 21.5
SELMA 14 17 17.9 SAT 08 PM 2.6 2.4 2.4 2.4
FALLS CITY 6 17 25.1 SAT 07 PM 23.8 13.1 2.0 1.7
$$000
WGUS84 KEWX 221616
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1116 AM CDT SUN JUL 22 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
CIBOLO CREEK...MEDINA RIVER...SAN ANTONIO RIVER
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC029-230016-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-070725T1200Z/
/SAAT2.1.ER.070721T2302Z.070722T0945Z.070725T0000Z.NO/
1116 AM CDT SUN JUL 22 2007
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL WEDNESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SUNDAY THE STAGE WAS 19.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 24 FEET EARLY THIS MORNING AND IS NOW SLOWLY
FALLING. THE RIVER WILL HAVE A SECOND CREST NEAR 22.5 FEET BY MONDAY EARLY
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING FLOODS SECONDARY ROADS AND
BRIDGES MAKING THEM DANGEROUS TO TRAFFIC.
$$
TXC029-493-230016-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-070724T1200Z/
/ELMT2.1.ER.000000T0000Z.070722T1530Z.070724T0000Z.NO/
1116 AM CDT SUN JUL 22 2007
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM SUNDAY THE STAGE WAS 38.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER IS CRESTING NOW AND WILL BEGIN TO FALL TO BELOW THE
FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS
PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE. SECONDARY ROADS AND LOW
BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.
LIVESTOCK ARE CUT OFF IN LOW AREAS.
$$
TXC255-230016-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070724T1219Z/
/FCTT2.3.ER.070720T2315Z.070723T1200Z.070724T0019Z.NO/
1116 AM CDT SUN JUL 22 2007
THE FLOOD WARNING CONTINUES FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SUNDAY THE STAGE WAS 25.4 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER HAD A CREST LAST NIGHT OVER 26 FEET. IT WILL HAVE A SECOND
RISE TODAY AND WILL REACH NEAR 28.3 FEET BY MONDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE LATE MONDAY EVENING.
* IMPACT...AT 27.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURE LAND ABOVE
STOCKDALE TO THE SAN ANTONIO RIVER CONFLUENCE CUTS OFF HUNDREDS OF CATTLE AND
POTENTIALLY DROWNS THEM. MOST ROADS AND BRIDGES NEAR THE RIVER FLOOD. NEARLY
ALL THE FACILITIES OF GOLIAD STATE PARK DOWNSTREAM FLOOD AND ARE SEVERELY
DAMAGED.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
US 281 SOUTH 16 20 19.6 SUN 10 AM 22.3 21.6 18.1 13.8 11.4
ELMENDORF 33 35 38.6 SUN 10 AM 35.0 34.0 29.3 25.1 22.7
FALLS CITY 6 17 25.4 SUN 10 AM 28.3 5.4 3.0 2.7 2.6
$$000 WGUS84 KEWX 230125 FLSEWX TXC029-230925- FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 825 PM CDT SUN JUL 22 2007 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE MEDINA RIVER... ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS. ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS. TXC029-230925- /O.EXT.KEWX.FL.W.0035.000000T0000Z-070725T1640Z/ /SAAT2.1.ER.070721T2302Z.070722T0945Z.070725T0440Z.NO/ 825 PM CDT SUN JUL 22 2007 THE FLOOD WARNING IS CANCELLED FOR THE MEDINA RIVER * AT 8PM SUNDAY THE STAGE WAS...15.5 FEET. * FLOOD STAGE IS 20.0 FEET. * BANKFULL STAGE IS 16.0 FEET. * FORECAST: THE MEDINA RIVER AT US 281 HAS FALLEN BELOW FLOOD STAGE SO THE FLOOD WARNING FOR THE MEDINA RIVER AT US 281 HAS BEEN CANCELLED. $$ &&
000
WGUS84 KEWX 231618
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1118 AM CDT MON JUL 23 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
CIBOLO CREEK...MEDINA RIVER
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC029-240018-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-070726T0336Z/
/SAAT2.1.ER.070721T2302Z.070722T0945Z.070725T1536Z.NO/
1118 AM CDT MON JUL 23 2007
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL WEDNESDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM MONDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY AND CONTINUE TO RISE TO
NEAR 20.9 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
LATE WEDNESDAY MORNING.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES THE FM 1937 BRIDGE
FLOOR.
$$
TXC255-240017-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070725T0143Z/
/FCTT2.3.ER.070720T2315Z.070724T0000Z.070724T1343Z.NO/
1118 AM CDT MON JUL 23 2007
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL TUESDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM MONDAY THE STAGE WAS 20.4 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.7 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 25.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURELANDS CUT
OFF MANY LIVESTOCK AND POTENTIALLY DROWN THEM. WIDESPREAD FLOODING REACHES
SECONDARY AND PRIMARY ROADS...LOW BRIDGES AND CROSSINGS. MOST OF THE GOLIAD
STATE PARK FACILITIES DOWNSTREAM ARE UNDER WATER.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
US 281 SOUTH 16 20 13.1 MON 10 AM 20.3 20.3 17.9 14.9 12.7
FALLS CITY 6 17 20.4 MON 10 AM 18.9 0.5 2.7 2.6 2.3
$$000
WGUS84 KEWX 240151
FLSEWX
TXC029-240951-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
851 PM CDT MON JUL 23 2007
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE
MEDINA RIVER...
( ) SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC029-240221-
/O.CAN.KEWX.FL.W.0035.000000T0000Z-070726T0336Z/
/SAAT2.1.ER.070721T2302Z.070722T0945Z.000000T0000Z.NO/
851 PM CDT MON JUL 23 2007
THE FLOOD WARNING IS CANCELLED FOR
THE MEDINA RIVER
* AT 08PM MONDAY THE STAGE WAS...14.9 FEET.
* FLOOD STAGE IS 20.0 FEET.
* BANKFULL STAGE IS 16.0 FEET.
* THE FORECAST FOR WEDNESDAY MORNING IS
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
US 281 SOUTH 16 20 14.9 MON 08 PM 18.4 18.4 18.2 15.9 13.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 21, 6:59 AM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 21, 6:59 AM CDT, 2 hours 13 minutes before
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
Hazardous weather outlook, Jul 21, 5:26 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 526 AM CDT SAT JUL 21 2007 TXZ171>173-183>194-202>209-217>225-228-221100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 526 AM CDT SAT JUL 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT. OCCASIONAL RAIN WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TODAY THROUGH THE EVENING ACROSS SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. LOCALLY HEAVY RAIN IS LIKELY. THIS WILL LEAD TO LOCALIZED FLOODING OF FLOOD PRONE AREAS...ON ROADS AND AT LOW WATER CROSSINGS. WHEN WATER COVERS THE ROAD... TURN AROUND DONT DROWN. .DAY TWO SUNDAY... A MOIST AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS. THIS WILL LEAD TO A CHANCE FOR MAINLY DAYTIME SHOWERS AND THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS SUNDAY...DIMINISHING BY THE EVENING HOURS. SOME LOCALLY HEAVY RAIN IS POSSIBLE. DAY THREE...MONDAY... THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE WEST PART OF SOUTH CENTRAL TEXAS TO A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE EAST PART OF THE AREA. .DAYS FOUR THROUGH SEVEN...TUESDAY THROUGH FRIDAY... A FAIRLY WET JULY PATTERN WILL CONTINUE WITH A CHANCE OF MAINLY DAYTIME TO EVENING SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 21, 7:55 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 AM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND GST SEGUIN 29.58N 97.97W
07/21/2007 U0 MPH GUADALUPE TX PUBLIC
&&The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:50 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 60 hr |
| Jul 20, 8:50 PM CDT | River Flood Warning | EWX | Gonzales | 4 days |
| Jul 20, 8:50 PM CDT | River Flood Warning | EWX | DeWitt | 10 days |
| Jul 21, 1:25 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 4 hr |
| Jul 21, 1:38 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 4 hr |
| Jul 21, 1:59 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales | 4 hr |
| Jul 21, 2:15 AM CDT | Flash Flood Warning | EWX | Uvalde | 4 hr |
| Jul 21, 3:35 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jul 21, 3:41 AM CDT | Flash Flood Warning | EWX | Kendall | 4 hr |
| Jul 21, 5:03 AM CDT | River Flood Warning | EWX | Hays | 6 hr |
| Jul 21, 5:38 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Comal, Guadalupe, Kendall, Medina and 1 more | 4 hr |
| Jul 21, 6:32 AM CDT | River Flood Warning | EWX | Uvalde | 28 hr |
| Jul 21, 7:21 AM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr | 4 hr |
| Jul 21, 7:21 AM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr, Real | 4 hr |
| Jul 21, 8:30 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick | 3 hr |
| Jul 21, 9:12 AM CDT | River Flood Warning | EWX | Bexar | 49 hr |
| Jul 21, 9:38 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 3 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 5 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 25 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 5 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 25 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 17 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Medina | 11 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Medina | 4 days |
| Jul 21, 11:10 AM CDT | Flash Flood Warning | EWX | Edwards, Kerr, Real | 110 min |
| Jul 21, 11:11 AM CDT | River Flood Warning | EWX | Bandera | 9 hr |
| Jul 21, 11:17 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick | 3 hr |
| Jul 21, 1:01 PM CDT | Flash Flood Warning | EWX | Edwards | 119 min |
| Jul 21, 1:03 PM CDT | River Flood Warning | EWX | Kerr | 6 hr |
| Jul 21, 2:29 PM CDT | River Flood Warning | EWX | Blanco | 5 hr |
| Jul 21, 6:40 PM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 16 hr |
| Jul 21, 6:52 PM CDT | Flash Flood Warning | EWX | Kinney, Maverick | 4 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.